# SDR SWIA201436409

- Difficulty date: February 6, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 25,700 hours, 21,059 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR CUTOUT, DOOR SEAL CONTACT SURFACE, FWD RT HAND CORNER HAS LIGHT CORROSION. C-CHECK REMOVED CORROSION FROM MAIN AVIONICS COMPARTMENT DOOR CUTOUT, FWD RT CORNER INNER SIDE & REPAIRED IAW REO.
